# SDR 3WTR2015082100393

- Difficulty date: August 10, 2015
- Submitted: August 21, 2015
- Operation: General aviation
- Aircraft: N501DJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0185
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 99126213
- Part serial: 310
- Condition: Failed
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SQUAWKED, THE ANTI-SKID SYSTEM WAS ENGAGING ON DRY RUNWAY WITH VERY LITTLE INPUT ON THE BRAKES, ALSO THAT THE AIRCRAFT WAS PULLING TO THE RIGHT ON LANDING.  DURING THE ANTI-SKID BRAKING CHECK, WE HAD 50 PSI OF BRAKE PRESSURE ON THE RT WHEEL WITH NO INPUT FROM THE  BRAKE PEDDLES IN THE COCKPIT.  THE AIRCRART IS ON JACKS.  WE DISCONNECTED THE INPUT LINES FROM THE METERING VALVE TO THE ANTI-SKID CONTROL.  WE STILL READ 50 PSI ON THE RT SIDE AND 0 PSI ON THE LEFT WITH NO INPUT.  0 PSI IS WHAT WE SHOULD READ.  WHEN WE TURNED THE ANTI-SKID CONTROL OFF, THE RT BRAKE PRESSURE INCREASED TO 850 PSI AND THE LT REMAINED AT 0.  THIS WAS ALL READING WITH NO INPUT FROM THE BRAKE PEDDLES IN THE COCKPIT.  MAX PRESSURE SHOULD READ 50 PSI IF YOU WERE STANDING ON THE BRAKES.  REMOVED ANTISKID CONTROL VALVE, PN 9912621-3, 310 AND REPLACED WITH O/H ANTISKID CONTROL VALVE, PN 9912621, SN 161 IAW AMM 32-42-00.
